# SDR ASAA2022041338054

- Difficulty date: April 13, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737
- Aircraft serial: 35186
- Aircraft time: 53,957 hours, 16,026 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATED DURING RECALL CHECK. LIGHT EXTINGUISHED AFTER MC RESET. GROUNDED - YES. INITIAL EVALUATION, CONT CAB ZONE TEMP ON MASTER RECALL AT OVERHEAD. PERFORMED PZTC IAW B737-800 FIM 21-62 TASK 801. #2 CONTROLLER HAD FLT DECK TRIM VALVE ON BIT, CLEARED GREEN ON VERIFY. PER FIM 21-62 TASK 833, NO FUTHER ACTION REQUIRED.
